Tennessee, 2003Strong Wind in Tennessee, February 3 to 4, 2003
February 3 to 4, 2003 · NWS MRX · 33 events in 33 counties and zones
Strong winds (with gusts up to 40 mph) associated with a band of showers caused numerous reports of fallen trees and power outages across east Tennessee.
Every event with a place to put it; 33 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $33,000
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong winds (with gusts up to 40 mph) associated with a band of showers caused numerous reports of fallen trees and power outages across east Tennessee.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before the first event at Feb 3, 8:50 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 3, 8:50 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
850 PM EST MON FEB 3 2003
THE FOLLOWING ARE ALL THE FORECAST DISCUSSIONS FROM THE PAST 24
HOURS...WITH THE MOST RECENT ON TOP. THIS PROVIDES A HISTORY OF THE
DEVELOPMENT OF THE CURRENT FORECAST.
*********************************************************************
EVENING FORECAST DISCUSSION
850 PM EST MON FEB 3 2003
85H TROF/SFC FNT ADVANCING STEADILY E ACROSS MS RIVER AND NOW
STRETCHED ACROSS W TN AND NW MS. LOW LVL JET SHIFTING E TWD MID TN
WHERE AREA OF SHRA CONTAINING LGT TO MDT RAIN IS OCCURRING. WILL
KEEP WIND ADVISORY GOING AS UPSTREAM OBS SHOWING SOME HEALTHY SLY
FLO AND WITH SOME POSSIBILITY OF CONVECTION BRINGING MOMENTUM TO THE
SFC...WILL KEEP CHC TSRA. WILL NEED TO ADJUST ZONES FOR TIMING OF
PRECIP AS STUDY OF RADAR MOSAIC THIS EVENING INDICATES THAT SHRA
TENDS TO DISSIPATE ON LEADING EDGE AWAITING THE MAIN LIFT TO ARRIVE
AFTER MIDNITE ESPECIALLY ERN MOST ZONES. TEMP FCST APPEARS ON TRACK
AS CAA BUILDS IN BEHIND FNT TWD DAYBREAK.
********************************************************************
AFTERNOON FORECAST DISCUSSION
325 PM EST MON FEB 3 2003
MID TO UPPER LEVEL TROUGH CURRENTLY MOVING EAST THROUGH THE PLAINS
STATES. LOW PRESSURE OVER NE IL WITH COLD FRONT MOVING INTO EASTERN
MO AND NORTH CENTRAL AR. MID AND HIGH LEVEL MOISTURE HAS SPREAD
ACROSS THE FORECAST AREA WITH LOW LEVEL MOISTURE DEEPENING. SOLID
LOW CLOUD AREA IS STILL TO THE WEST AND SOUTHWEST ACROSS MIDDLE TN
AND NORTHERN AL. RADAR RETURNS INDICATING LIGHT RAIN MOVING INTO NW
AL AND MIDDLE TN BUT STILL SEVERAL HOURS BEFORE REACHING FORECAST
AREA. WINDS HAVE INCREASED TO 10 TO 20 MPH WITH GUSTS TO 30 MPH AT
HIGHER ELEVATIONS AND SOME EXPOSED SITES.
NOT TOO MUCH CHANGE TO CURRENT FORECAST BUT RISK FOR SEVERE
THUNDERSTORMS A LITTLE LESS. HOWEVER 50 TO 60KT AT 850 MB AND HIGH
HELICITY VALUES COMBINED WITH PRECIPITABLE WATER VALUES FROM 1 TO
1.25 INCHES WILL HELP FUEL STRONG THUNDERSTORMS JUST AHEAD OF THE
FRONT. DAMAGING WINDS ARE NOT OUT OF THE QUESTION. WIND ADVISORY
WILL BE ISSUED TO BE IN EFFECT TONIGHT FOR THE NORTHERN CUMBERLAND
PLATEAU AND MOUNTAINS INCLUDING THE HIGHER ELEVATIONS IN LEE AND
WISE COUNTIES IN VIRGINIA. WINDS SHOULD INCREASE DURING THE EVENING
AS FRONT APPROACHES WITH THE HIGHEST WINDS EXPECTED AFTER MIDNIGHT.
WITH STRONG COLD AIR ADVECTION AND LINGERING CLOUDS TEMPERATURES
WILL RISE ONLY A FEW DEGREES. EXPECTING RAIN SHOWERS TO MIX WITH
SNOW BY AFTERNOON OVER THE SMOKYS AND NORTHEAST MOUNTAINS WITH NO
ACCUMULATION EXPECTED. ONLY A FEW SNOW SHOWERS IN THE EVENING BEFORE
PRECIPITATION ENDS.
HIGH PRESSURE BUILDS IN TUESDAY WITH WINDS GRADUALLY DECREASING
DURING THE DAY. A NICE COOL DAY WEDNESDAY WILL BE FOLLOWED BY
ANOTHER SOUTHERN SYSTEM MOVING ACROSS THURSDAY THROUGH EARLY FRIDAY
WITH A CHANCE OF SNOW NORTH AND SNOW AND RAIN SOUTH.
FCSTID = 9
CHA 45 48 24 44 / 100 20 10 10
TYS 44 47 23 42 / 100 30 10 10
TRI 43 45 21 38 / 100 50 10 10
OQT 43 46 22 41 / 100 30 10 10
.MRX...
NC...WIND ADVISORY FOR TONIGHT FOR ZONES NCZ060>061.
TN...WIND ADVISORY FOR TONIGHT FOR ZONES TNZ018...TNZ041...TNZ043...
TNZ045...TNZ047...TNZ072...TNZ074...TNZ087...TNZ102.
WIND ADVISORY FOR TONIGHT FOR ZONES TNZ012>014...TNZ035.
VA...WIND ADVISORY FOR TONIGHT FOR ZONES VAZ001>002.
TD
********************************************************************
LATE MORNING FORECAST DISCUSSION
955 AM EST MON FEB 3 2003
MID AND HIGH LEVEL CLOUDINESS INCREASING RAPIDLY ACROSS FORECAST
AREA. DEEPENING SURFACE LOW ACROSS NORTH CENTRAL ILLINOIS WITH COLD
FRONT STRETCHING TO THE SOUTHWEST THROUGH SW MO AND ACROSS EASTERN
OK AND NORTH CENTRAL TEXAS. PRESSURE GRADIENT TIGHTENING UP OVER
MIDDLE TN AND SE KY WITH WIND GUSTS TO 20 MPH ALREADY TO THE
NORTHWEST OF FORECAST AREA. WIND ADVISORY WILL BE ISSUED THIS
AFTERNOON FOR THE MOUNTAINS TONIGHT THROUGH TUESDAY MORNING. NEW ETA
MODEL GUIDANCE INDICATING SHOWERS AND THUNDERSTORMS DEVELOPING BY
21Z ACROSS EASTERN AR AND WEST TN INTO EASTERN KY AND THEN MOVING
EAST APPROACHING THE CUMBERLAND PLATEAU COUNTIES BY MID EVENING.
PRIME TIME FOR SHOWERS AND THUNDERSTORMS LOOKS LIKE BETWEEN THAT
TIME AND SUNRISE. WIDE RANGE IN LOWS THIS MORNING FROM UPPER 20S TO
THE UPPER 40S. CURRENT TEMPERATURES ARE IN THE MID 30S IN THE
SHELTERED VALLEYS TO MID 50S AT TYS. WITH LOW CLOUDINESS NOW MOVING
INTO FORECAST AREA EXPECT HIGH TEMPERATURES TO HOLD IN THE 60S. NO
UPDATE PLANNED.
TD
********************************************************************
EARLY MORNING FORECAST DISCUSSION
415 AM EST MON FEB 3 2003
SURFACE ANALYSIS INDICATING SURFACE LOW IN NORTHERN MO WITH A COLD
FRONT EXTENDING INTO EASTERN KS. MODELS IN FAIRLY GOOD AGREEMENT ON
MOVING FRONT INTO OUR AREA TONIGHT. WILL CONTINUE WITH A DRY
FORECAST FOR TODAY AND 100 POPS FOR TONIGHT. LOOKS LIKE PRIME TIME
FOR PRECIP WILL START THIS EVENING. GOOD LIFT AND MOISTURE SUPPORT
FOR THE FRONT. INSTABILITY STILL LIMITED AND FRONT WILL ARRIVE
AFTER SUNSET...BUT WITH THE 50KT 850MB JET AND GOOD DAYTIME HEATING
TODAY...CANT RULE OUT THUNDERSTORMS THIS EVENING. WILL PROBABLY
NEED A WIND ADVISORY FOR THE MOUNTAINS TONIGHT. COOL TEMPERATURES
RETURN ON TUESDAY WITH HIGHS PROBABLY NOT RISING MUCH. WILL KEEP A
CHANCE POPS FOR TUESDAY. SHOULD BE RAIN IN THE VALLEY AND A
RAIN/SNOW MIX IN THE MOUNTAINS BASED ON THICKNESSES AND SURFACE
TEMPERATURES. STILL SOME MOISTURE LINGERING INTO TUESDAY NIGHT IN
THE NORTH...SO WILL KEEP A SLIGHT CHANCE OF SNOW SHOWERS IN THE
CENTRAL AND NORTHERN MOUNTAINS FOR TUESDAY NIGHT. DRY WEATHER
RETURNS ON WEDNESDAY.
CHA 68 45 49 26 / 10 100 10 10
TYS 66 44 47 25 / 0 100 30 10
TRI 64 43 46 23 / 0 100 50 10
OQT 66 44 47 25 / 0 100 30 10
GH
*********************************************************************
Hazardous weather outlook, Feb 3, 5:00 AM EST, 17 hours before
NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-041100-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 AM EST MON FEB 3 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA.
.DAY ONE (MONDAY)...
A COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION TONIGHT. SHOWERS
AND THUNDERSTORMS ARE FORECAST TO MOVE THROUGH THE AREA TONIGHT
AHEAD OF THIS FRONT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE...
WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL.
STRONG WINDS ARE ALSO FORECAST TONIGHT ACROSS THE HIGHER ELEVATIONS
OF EAST TENNESSEE...EXTREME SOUTHWEST VIRGINIA AND EXTREME
SOUTHWEST NORTH CAROLINA. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS
CAN BE EXPECTED AT TIMES TONIGHT IN THESE AREAS.
.DAYS TWO THROUGH SEVEN (TUESDAY THROUGH SUNDAY)...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
STAY TUNED TO NOAA WEATHER RADIO OR VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/MRX.
Strong Wind, Anderson
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Anderson forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.118, -84.198 (the zone’s center; the record gives no point)
Strong Wind, Blount/Smoky Mountains
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Blount/Smoky Mountains forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.687, -83.925 (the zone’s center; the record gives no point)
Strong Wind, Bradley
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Bradley forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.154, -84.860 (the zone’s center; the record gives no point)
Strong Wind, Cocke/Smoky Mountains
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Cocke/Smoky Mountains forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.925, -83.121 (the zone’s center; the record gives no point)
Strong Wind, East Polk
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- East Polk forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.120, -84.523 (the zone’s center; the record gives no point)
Strong Wind, Grainger
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Grainger forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.276, -83.510 (the zone’s center; the record gives no point)
Strong Wind, Hamblen
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Hamblen forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.217, -83.267 (the zone’s center; the record gives no point)
Strong Wind, Hamilton
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Hamilton forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.181, -85.165 (the zone’s center; the record gives no point)
Strong Wind, Hancock
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Hancock forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.524, -83.222 (the zone’s center; the record gives no point)
Strong Wind, Hawkins
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Hawkins forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.441, -82.945 (the zone’s center; the record gives no point)
Strong Wind, Jefferson
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Jefferson forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.051, -83.446 (the zone’s center; the record gives no point)
Strong Wind, Johnson
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Johnson forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.455, -81.852 (the zone’s center; the record gives no point)
Strong Wind, Knox
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Knox forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.993, -83.937 (the zone’s center; the record gives no point)
Strong Wind, Loudon
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Loudon forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.735, -84.312 (the zone’s center; the record gives no point)
Strong Wind, McMinn
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- McMinn forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.425, -84.617 (the zone’s center; the record gives no point)
Strong Wind, Meigs
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Meigs forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.513, -84.813 (the zone’s center; the record gives no point)
Strong Wind, North Sevier
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- North Sevier forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.785, -83.524 (the zone’s center; the record gives no point)
Strong Wind, Northwest Blount
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Northwest Blount forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.687, -83.925 (the zone’s center; the record gives no point)
Strong Wind, Northwest Carter
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Northwest Carter forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.293, -82.127 (the zone’s center; the record gives no point)
Strong Wind, Northwest Cocke
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Northwest Cocke forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.925, -83.121 (the zone’s center; the record gives no point)
Strong Wind, Northwest Greene
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Northwest Greene forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.175, -82.846 (the zone’s center; the record gives no point)
Strong Wind, Northwest Monroe
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Northwest Monroe forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.443, -84.253 (the zone’s center; the record gives no point)
Strong Wind, Rhea
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Rhea forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.609, -84.924 (the zone’s center; the record gives no point)
Strong Wind, Roane
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Roane forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.848, -84.523 (the zone’s center; the record gives no point)
Strong Wind, Sevier/Smoky Mountains
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Sevier/Smoky Mountains forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.785, -83.524 (the zone’s center; the record gives no point)
Strong Wind, Southeast Carter
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Southeast Carter forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.293, -82.127 (the zone’s center; the record gives no point)
Strong Wind, Southeast Greene
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Southeast Greene forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.175, -82.846 (the zone’s center; the record gives no point)
Strong Wind, Southeast Monroe
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Southeast Monroe forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.443, -84.253 (the zone’s center; the record gives no point)
Strong Wind, Sullivan
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Sullivan forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.513, -82.304 (the zone’s center; the record gives no point)
Strong Wind, Unicoi
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Unicoi forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.111, -82.432 (the zone’s center; the record gives no point)
Strong Wind, Union
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Union forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.288, -83.837 (the zone’s center; the record gives no point)
Strong Wind, Washington
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- Washington forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.293, -82.497 (the zone’s center; the record gives no point)
Strong Wind, West Polk
- When
- February 3, 10:00 PM EST to February 4, 6:00 AM EST
- Where
- West Polk forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.120, -84.523 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Wisconsin, February 3, 200320 events
- Winter Storm and Heavy Snow in Michigan, February 3 to 4, 200313 events
- Heavy Snow in Michigan, February 3 to 4, 200313 events
- Damaging Wind in Missouri, February 3, 2003$15,000 · 52 kt wind · 1 event
- Blizzard and Heavy Snow in Alaska, February 3 to 6, 200357 kt wind · 7 events
- Winter Storm in Kansas, February 3, 20035 events
- Frost and Freeze in California, February 3 to 10, 20034 events
- Heavy Snow in Wisconsin, February 3 to 4, 20033 events
- Heavy Snow in Montana, February 3 to 4, 20032 events
- High Wind in Alaska, February 3 to 5, 200358 kt wind · 2 events
- Heavy Snow in Wisconsin, February 3, 20031 event
- High Wind in Alaska, February 3, 200373 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5343259, 5343260, 5343261, 5343262, 5343263, 5343264, 5343265, 5343266, 5343267, 5343730, 5343731, 5343732, 5343733, 5343734, 5343735, 5343736, 5343737, 5343738, 5343739, 5343740, 5343741, 5343742, 5343856, 5343857, 5343858, 5343859, 5343860, 5343861, 5343862, 5343863, 5343864, 5343865, 5343866.